I’m currently using concurrently with a low carb diet for the past 2-3 days, I feel extremely fatigued and my brain seems clogged up and unable to think after 30-60 minutes of ingesting it. So I stop using the supplement or would I somehow cope better and these side effects would diminish?
My left chest is faintly hurting, I think I’ll stop the supplement.
I just got a sharp chest pain. I’ll stop using it.
I know there are some side effects, in some cases even the stimulation of gyno through aromatizing. Here in Holland it was taken of the market past year.
I just got a sharp chest pain. I’ll stop using it.[/quote]
Are you still alive?
I have used it for over a month. No bad side effects. Did not notice much good side effects either. I feel my temperature just a wee bit higher. But that could be my imagination.
Overall, I would NOT be buying this supplement again.
This supplement is a joke. I used it last summer to help me lean down, did absolutely nothing.
There is nothing even in the supplement to cause the issues you are having, stop being a pussy lol.
And Tatsu, Lipo 6 doesn’t aromatize my man, this is not a PH lol.
Your avatar + “cutting supplements” = wrong approach to achieving a better physique.
you know what bra you need to suck it up and train hard. guys like you wouldnt make it past my warm up